Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Health Education My Meds
Description
Directions
Ingredients
Warnings

DayQuil Cold & Flu Multi-Symptom Relief Liquid Capsules + Vicks NyQuil Cold & Flu Multi-Symptom Relief Liquid Capsules, total 24 count.

DayQuil temporarily relieves common cold and flu symptoms: Nasal congestion, sinus congestion, dry cough due to cold, minor aches & pains, headache, fever and sore throat pain.


DayQuil: Medicinal ingredients (in each LiquiCap): Dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, acetaminophen 325 mg.

Non-medicinal ingredients: FD&C red no. 40, FD&C yellow no. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.

NyQuil: Medicinal ingredients (in each LiquiCap): Dextromethorphan hydrobromide15 mg, doxylamine succinate 6.25 mg, acetaminophen 325 mg.

Non-medicinal ingredients: D&C yellow no. 10, FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.

Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.

DayQuil: Adults and children 12 yrs and over: Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps in 24 hours. Children under 12 years, do not use. NyQuil: Adults and children 12 yrs and over: Take 2 LiquiCaps with water at bedtime. If your cold keeps you confined to bed or at home, take 2 LiquiCaps every 6-8 hours. Do not exceed 8 LiquiCaps in 24 hours. Children under 12 years, do not use.

Similar Products